# SDR ASAA2021101636350

- Difficulty date: October 16, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 29,547 hours, 9,493 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYN964
- Condition: Leaking
- Location: #2 Engine
- Part time: 29,593 hours, 9,507 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PDC WALK AROUND FOUND #2 ENG LEAKING FUEL. FOUND RIGHT VSV LEAKING FUEL 15 DROPS A MINUTE. PERFORMED #2 ENGINE IDLE POWER RUN FOR 5 MINUTES.  NO LEAK FOUND AFTER ENGINE RUN. COMPONENT TO BE REPLACED WITHIN 25 FLIGHT CYCLES REF B737-900 AMM 71-71-00-200-801-F00.   GROUNDED - YES. REMOVED AND REPLACED #2 ENG VSV ACTUATOR, RIGHT HAND SIDE REF B737-900 AMM 75-31-01-000-802-F00/AMM 75-31-01-400-802-F00. LEAK & OPS CHECKED GOOD REF AMM 75-31-01-790-801-F00.
